# SDR AALA201810159019

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,241 hours, 21,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SLIDE INDICATES ARMED ON DOOR ECAM PAGE.  FLIGHT ATTENDANT VERIFIED DISARMED.  CYCLED DOOR HANDLE NUMEROUS TIMES, OPERATED NORMALLY. CAN NOT DUPLICATE NO DEFECTS FOUND.
